# SDR TAOA019810

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10617843
- Condition: Failed
- Location: Fwd Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6060 - LGA-BOS - FORWARD RIGHT OVERWING INTERNAL EMERGENCY LIGHTS WON'T TEST.  REPLACED BASE ASSEMBLY, OPERATIONAL CHECKS NORMAL.  (M)
